# SDR CALA2024050601324

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 102,077 hours, 18,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 289055
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - M33099 EMERGENCY LT BAT PACK BATTERY CAPACITY FAILED - TRANSFER REFER NON-ROUTINE WO.3168930 AND INSPECTED BY.  EMER LT BATTERY REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06 - WORK ACCOMPLISHED BY MECH AND INSPECTED BY IDT INSPECTED OKAY.
